# SDR MASA200400644

- Difficulty date: November 19, 2004
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 4,462 hours, 3,039 cycles
- System (JASC): 2700 · Flight Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 7230 DEN - ABORTED TAKEOFF FOR TAKEOFF CONFIG MESSAGE AT 80 KNOTS.  MAINTENANCE CURRENTLY TROUBLESHOOTING. 11/19/2004 MAINTENANCE PERFORMED CONFIGURATION OPS CHECK AND ALL CHECKS CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
